# SDR 7P9A2019F00108

- Difficulty date: November 28, 2018
- Submitted: December 22, 2018
- Operation: Air carrier
- Aircraft: N19NE
- Make and model: Amd FALCON7X
- Aircraft serial: 46
- Aircraft time: 4,851 hours, 1,275 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Condition: Misinstalled
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, G
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER REACHING CRUISE LEVEL 40 MINUTES INTO THE FLIGHT THE HYD THE CAPTAIN NOTICED THE SYNOPTIC PAGE DISPLAYED A SPIKE ON THE HYDRAULIC PRESSURE. ABOUT 10-15 LATER (50 TO 55 MINUTES INTO THE FLIGHT) THE CREW STATED A HYD A LOW QTY, FOLLOWED BY HYD A LOW PRESS INDICATIONS WERE BEING DISPLAYED ON THE EICAS. AT THAT POINT THE CREW REPORTED THEY DIDN’T HAVE ANY QUANTITY OR PRESSURE. THE CREW FOLLOWED THE CHECKLIST WHICH DIRECTED A SHUTDOWN OF BOTH A PUMPS. THEN THE CREW DECIDED TO NOT CONTINUE THE FLIGHT AND DIVERTED BACK TO PARIS AND LANDED. MAINTENANCE DISCOVERED THE ROOT CAUSE WAS A FAULTY INSTALL OF THE QUICK-DISCONNECT COUPLING FOR HYDRAULIC SYSTEM 2B (CASE-DRAIN). THIS CAUSED THE HYDRAULIC FLUID TO LEAK AND WE SUSPECT SINCE NO FLUID AVAILABLE TO COOL THE PUMP.
